Bulletin of the American Mathematical Society

Two theorems concerning functions holomorphic on multiply connected domains

E. L. Stout

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 69, Number 4 (1963), 527-530.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183525366

Mathematical Reviews number (MathSciNet)
MR0150274

Zentralblatt MATH identifier
0112.30301

Citation

Stout, E. L. Two theorems concerning functions holomorphic on multiply connected domains. Bull. Amer. Math. Soc. 69 (1963), no. 4, 527--530. https://projecteuclid.org/euclid.bams/1183525366


Export citation

References

  • 1. L. Carleson, An interpolation problem for bounded analytic functions, Amer. J. Math. 80 (1958), 921-930.
  • 2. L. Carleson, Interpolation by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559.
  • 3. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962.
  • 4. W. Rudin, Analytic functions of class Hp1, Trans. Amer. Math. Soc. 78 (1955), 46-66.
  • 5. A. Hurwitz and R. Courant, Funktionentheorie, Springer, Berlin, 1922.